Modeling the invasion and spread of contagious disease in heterogeneous populations

By: , and 
Edited by: Zhilan FengUlf Dieckmann, and Simon A. Levin

Links

Abstract

No abstract available.

Additional publication details

Publication type Book chapter
Publication Subtype Book Chapter
Title Modeling the invasion and spread of contagious disease in heterogeneous populations
Subseries DIMACS: Series in Discrete Mathematics and Theoretical Computer Science
Volume 71
Year Published 2006
Language English
Publisher American Mathematical Society
Contributing office(s) Northern Rocky Mountain Science Center
Description 32 p.
Larger Work Type Book
Larger Work Subtype Monograph
Larger Work Title Disease evolution: Models, concepts, and data analyses
First page 113
Last page 144
Online Only (Y/N) N
Additional Online Files (Y/N) N